Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am 25yr old female, sed rate 28, high crp, extremly tired.what is wrong?

I am 25yr old female, sed rate 28, high crp, extremly tired.. what is wrong?? 25 yr old female.. been very extremely tired.. could sleep all day and night again.. sed rate was 28 and has been very elivated.. as well as my C reactive protein.. any idea's whats wrong -DEM
Asked On : Mon, 12 Apr 2010
Answers:  2 Views:  2106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to hcm
ESR may increase in any recent infection,common cold and even in anaemia,vitamin def. and so many conditions
Go for complete body profile investigations to find out the cause otherwise start multivitamin and hematinics under guidance of your physician.
Eat good nutritive food,go for exercise regularly.
Answered: Tue, 15 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. Both CRP and ESR are highly non specific tests.. You would need to be evaluated further.. Easy fatiguability with high ESR is a common symptoms in anaemia.. Consult a doctor...

Answered: Fri, 16 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor